# SDR CA070402002

- Difficulty date: April 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 16,136 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7229160003
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID WAS NOTICED ROUND ACCESS PANEL 151CB RT. INVESTIGATION REVEALED A WEAR MARK AND PIN HOLE IN A HYDRAULIC LINE UNDER THE PANEL. FURTHER INVESTIGATION INDICATED THAT AN AJACENT PANEL BONDING STRAP HAD LOOPED WHEN THE PANEL WAS CLOSED AND HAD BEEN RUBBING ON THE HYDRAULIC LINE. THAT THE STRAP WOULD CHAFE ON THE HYDRAULIC LINE WAS NOT OBVIOUS WHEN THE PANEL WAS CLOSED. (TC NR 20070402002)
